06182018Headline:

Orlando, Florida

HomeFloridaOrlando

Email Sandy Grinnell, Staff Contributor Sandy Grinnell, Staff Contributor on LinkedIn Sandy Grinnell, Staff Contributor on Twitter Sandy Grinnell, Staff Contributor on Facebook
Sandy Grinnell, Staff Contributor
Sandy Grinnell, Staff Contributor
Contributor •

Immediate Heparin Recall by Baxter Healthcare

Comments Off

Baxter Healthcare is voluntarily recalling nine lots of Heparin because of the reports of serious adverse reactions to the injections.

Reported adverse events include abdominal pain, decreased blood pressure, burning sensation, chest pain, diarrhea, dizziness, drug ineffectiveness, dyspepsia, dyspnea, erythema, flushing, headache, hyperhidrosis, hypoesthesia, hypotension, increased lacrimation, loss of consciousness, malaise, nausea, pallor, palpitations, paresthesia, pharyngeal edema, restlessness, vomiting/retching, stomach discomfort, tachycardia, thirst, trismus, and unresponsiveness to stimuli. There have been no reports involving fatality

Baxter has not yet learned the cause of the reactions but is asking all healthcare propfessionals to discontinue using the affected lots immediately. A complete list is of the lots is available in the recall notice.

For more information on this subject, please refer to the section on Drugs, Medical Devices and Implants.